Volume 14, Number 4

Articles in the Issue:

Review Article:
H. X. Rui
Nonoverlapping Domain Decomposition Method With Mixed Element For Elliptic Problems
J. Comp. Math., 14 (1996), pp. 291-300. Abstract
pdf
Full Article

J. X. Zhao
A Column Recurrence Algorithm For Solving Linear Least Squares Problem
J. Comp. Math., 14 (1996), pp. 301-310. Abstract
pdf
Full Article

S. L. Yang
Delta-Wave In A Simple 1-D 2x2 Hyperbolic Problem
J. Comp. Math., 14 (1996), pp. 311-318. Abstract
pdf
Full Article

Y. L. Zhou
Difference Schemes With Nonuniform Meshes For Nonlinear Parabolic System
J. Comp. Math., 14 (1996), pp. 319-335. Abstract
pdf
Full Article

Q. D. Zhu and Q. Lin
Subconvergence Of Finite Elements And A Self--Adaptive Algorithm
J. Comp. Math., 14 (1996), pp. 336-344. Abstract
pdf
Full Article

I. Hlavavcek and M. Kvrivzek
Optimal Interior And Local Error Estimates Of A Recovered Gradient Of Linear Elements On Nonuniform Triangulations
J. Comp. Math., 14 (1996), pp. 345-362. Abstract
pdf
Full Article

X. J. Yu
A Multigrid Method For Nonlinear Parabolic Problems
J. Comp. Math., 14 (1996), pp. 363-382. Abstract
pdf
Full Article

X. B. Chi
Analysing The Efficiency Of Solving Dense Linear Equations On Dawning1000
J. Comp. Math., 14 (1996), pp. 383-386. Abstract
pdf
Full Article